# SDR DL72W953006

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM:  NR 6 SLAT RIB CRACKED AT RIVET FWD FLANGE OF RIB NR 7.  CORRECTION:  REPAIRED PER S.R.M. 57-50-03, FIG 09.  DAMAGE FOUND AT HMV.
